Journal of the Mathematical Society of Japan

On Thom polynomials of the singularities Dk and Ek

Yoshifumi ANDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 593-606.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499252

Digital Object Identifier
doi:10.2969/jmsj/04830593

Mathematical Reviews number (MathSciNet)
MR1389997

Zentralblatt MATH identifier
0876.58006

Subjects
Primary: 58C27
Secondary: 57R45: Singularities of differentiable mappings

Citation

ANDO, Yoshifumi. On Thom polynomials of the singularities $D_{k}$ and $E_{k}$. J. Math. Soc. Japan 48 (1996), no. 3, 593--606. doi:10.2969/jmsj/04830593. https://projecteuclid.org/euclid.jmsj/1226499252


Export citation